Spremljaj
Grigori Olshanski
Grigori Olshanski
Institute for Information Transmission Problems and National Research University Higher School of
Preverjeni e-poštni naslov na iitp.ru - Domača stran
Naslov
Navedeno
Navedeno
Leto
Asymptotics of Plancherel measures for symmetric groups
A Borodin, A Okounkov, G Olshanski
Journal of the American Mathematical Society 13 (3), 481-515, 2000
4882000
Shifted schur functions
A Okounkov, G Olshanski
Algebra i Analiz 9 (2), 73-146, 1997
3121997
Yangians and classical Lie algebras
A Molev, M Nazarov, G Ol'shanskii
Russian Mathematical Surveys 51 (2), 205, 1996
3021996
Unitary representations of infinite-dimensional pairs (G, K) and the formalism of R. Howe
GI Olshanski
Representation of Lie groups and related topics, Adv. Stud. Contemp. Math 7 …, 1990
213*1990
Shifted Jack polynomials, binomial formula, and applications
A Okounkov, G Olshanski
arXiv preprint q-alg/9608020, 1996
1961996
The boundary of Young graph with Jack edge multiplicities
S Kerov, A Okounkov, G Olshanski
arXiv preprint q-alg/9703037, 1997
1951997
Kerov’s central limit theorem for the Plancherel measure on Young diagrams
V Ivanov, G Olshanski
Symmetric functions 2001: surveys of developments and perspectives, 93-151, 2002
1862002
Polynomial functions on the set of Young diagrams
S Kerov
CR Acad. Sci. Paris Sér. I Math. 319, 121-126, 1994
1831994
Distributions on Partitions, Point Processes,¶ and the Hypergeometric Kernel
A Borodin, G Olshanski
Communications in Mathematical Physics 211, 335-358, 2000
1722000
Harmonic analysis on the infinite symmetric group: a deformation of the regular representations
S Kerov
CR Acad. Sci. Paris Sér. I Math. 316, 773-778, 1993
1601993
Harmonic analysis on the infinite symmetric group
S Kerov, G Olshanski, A Vershik
Inventiones mathematicae 158 (3), 551-642, 2004
1582004
Ergodic unitarily invariant measures on the space of infinite Hermitian matrices
G Olshanski, A Vershik
To appear in FA Berezin’s memorial volume, 1996
1381996
Harmonic analysis on the infinite-dimensional unitary group and determinantal point processes
A Borodin, G Olshanski
Annals of mathematics, 1319-1422, 2005
1362005
Unitary representations of -pairs that are connected with the infinite symmetric group
GI Olshanski
Algebra i Analiz 1 (4), 178-209, 1989
1281989
Asymptotics of Jack polynomials as the number of variables goes to infinity
A Okounkov, G Olshanski
arXiv preprint q-alg/9709011, 1997
1191997
The problem of harmonic analysis on the infinite-dimensional unitary group
G Olshanski
Journal of Functional Analysis 205 (2), 464-524, 2003
1182003
Infinite random matrices and ergodic measures
A Borodin, G Olshanski
Communications in Mathematical Physics 223, 87-123, 2001
1132001
Representations of infinite-dimensional classical groups, limits of enveloping algebras, and Yangians
GI Olshanski
Topics in representation theory 2, 1-66, 1991
1031991
Point processes and the infinite symmetric group. Part VI: Summary of results
A Borodin, G Olshanski
arXiv preprint math/9810015, 1998
911998
Quantized universal enveloping superalgebra of type Q and a super-extension of the Hecke algebra
GI Olshanski
letters in mathematical physics 24, 93-102, 1992
801992
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20